# SDR VNAA2012050900011

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 20,060 hours, 20,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHT AT SEAT ROW 2 D/F INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED ROW 2 D/F FLOOR EMERGENCY LIGHT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
